# SDR ASAA2017082921831

- Difficulty date: August 29, 2017
- Submitted: September 8, 2017
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 37,874 hours, 11,545 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143A524035
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBEAM ANGLE CRACKED AT BS 540, LBL 2.  ACFT GROUNDED.  REMOVED AND REPLACED THE FLOORBEAM ANGLE IAW DWG 143A0060, REV A, AND SRM 51-40-02.
